# SDR F3LA97159

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTING AT ROWS 1, 2 AND 3 INOPERATIVE.  MAINTENANCE RECONNECTED LOOSE WIRE AND SYSTEM CHECKED OK.  (M)
